# SDR YENA201710230856

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 49,376 hours, 17,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Part time: 49,376 hours, 17,425 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 12WL FAILED AN EMERGENCY LIGHT TEST.   R & R THE BATTERY IAW AMM 33-51-38.  SYSTEM OPS CHECKED GOOD.
